# SDR USAA2012102200019

- Difficulty date: October 3, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5311039620000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON SEAT TRACK SPLICE AT FR24, S23R, -Y765.  REPLACED SEAT TRACK SPLICE AT FR24, S23R, -Y765 IAW A319 SRM 51-72-11.
